# SDR DXTA200702355

- Difficulty date: July 21, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N956QS
- Make and model: Cessna 750
- Aircraft serial: 7500156
- Aircraft time: 6,326 hours, 4,005 cycles
- Engine: Allsn AE3007C
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON THE TAKEOFF ROLL WITH POWER (N1) INCREASING THROUGH 86 PERCENT OIL PRESSURE ON THE LT ENGINE ROSE TO 120 PSI AND STAYED THERE.  AFTER REJECTING TAKEOFF THE ENGINE WAS RUN UP THROUGH 86 PERCENT TWICE AND BOTH TIMES PRESSURE INCREASED TO ABOVE 120 PSI.  RAN AIRCRAFT ENGINES THROUGH 86% N1 ENGINE OIL PRESSURES STABILIZED AT 83 PSI (BOTH LT & RT). BOTH OIL TEMPERATURES ALSO CHECKED GOOD AT TAKE OFF SETTINGS.  ALL VISUAL INSPECTIONS OF OIL PRESSURE TRANSDUCER AND WIRING GOOD, NO DEFECTS NOTED, ALL ENGINE PARAMETERS GOOD.  WORK PERFORMED IAW CESSNA CE-750 MAINT MANUAL 79-30-00.
